# SDR UPS97222494

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 653273415
- Condition: Corroded
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION NR 1 FLAP TRACK FWD ATTACH FITTING HAS RUST AROUND BOLT HOLE.  CORROSION REMOVAL EXCEEDED DESIGN LIMITS PER BOEING DWR NR 65-32734.  REMOVED AND REPLACED NR 1 FLAP TRACK FWD ATTACH FITTING PER SRM 51-10-6, INSTALLATION DONE ON TC NR C57-581-04-3D.
